# SDR USAABB01089

- Difficulty date: August 27, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 388250017
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLT 108/9280 - WHILE AWAITING TAKEOFF IN SEA, CREW RECEIVED A RIGHT IDG WARNING.  FLIGHT WAS REDISPATCHED WITH THE RIGHT GENERATOR ON MEL AND THE APU OPERATING.  APPROXIMATELY THIRTY MINUTES INTO FLIGHT, THE APU FAULTED AND SHUTDOWN.  FLIGHT RETURNED TO SEA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE INLET PRESSURE SENSOR.  ON THE SUBSEQUENT FLIGHT, THE APU AGAIN FAULTED AND SHUTDOWN.  THE FLIGHT AGAIN RETURNED TO SEA.  MAINTENANCE REPLACED THE FUEL CONTROL UNIT.  (M)
